# SDR UALA2011011200188

- Difficulty date: January 12, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 65,531 hours, 19,995 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON THE UPPER SURFACE OF THE FLOORBEAM AT BS 324 BETWEEN RBL 50 AND RBL 60.  THE SECTION WAS REMOVED AND REPLACED PER INSTRUCTIONS PER PD57-53-069 AND SUPPORT FROM UA EVA 80462.
